Citalopram

  • Citalopram
  • Does anyone have any experience taking citalopram? I have been on it for about 12 days now at 20mg/day. And the past few days I have felt weird like everything is dreamlike but I know it actually isn’t. I have also been very tired and yawning way more than usual. I was just wondering if anyone else has had these feelings on this medicine and if it goes away eventually or what? Any advice is much appreciated. Thank you!

  • Author
  • Avatar for KimKim
    #9188

    I’ve been on it and honestly didn’t like it. But my side affects where different. My jaw would clench at night made it hard to relax. Symptoms should’ve gotten better after a week. You should def talk to your doctor about maybe switching.

    #9322

    Celexa saved my life. Yes the side effects will take some getting used too but it’s better than what I was feeling before

    #9466

    I was on Celexa and I did feel a little sleepy. It worked great as far as elevating my mood and making me feel better. I still had major aches and pain every day though, so I had to do more. I ultimately ended up on Cymbalta and I feel so much better physically. It has also helped me emotionally as well. But nothing is as good as finding people like you who “get” me. The side effects will get better as your body adjusts. Hang in there!

Viewing 3 replies - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.

Join Aepios to share and learn about your medical condition

join our community for free